Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 291491, 11 pages
http://dx.doi.org/10.1155/2013/291491
Research Article

On a Class of Two-Dimensional Douglas and Projectively Flat Finsler Metrics

Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 1 August 2013; Accepted 22 August 2013

Academic Editors: P. Mira and O. Mokhov

Copyright © 2013 Guojun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guojun Yang, “On a Class of Two-Dimensional Douglas and Projectively Flat Finsler Metrics,” The Scientific World Journal, vol. 2013, Article ID 291491, 11 pages, 2013. https://doi.org/10.1155/2013/291491.